# SDR UIEA2023032000276

- Difficulty date: March 26, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 40,028 hours, 6,828 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Stabilizer
- Part number: 65B0377966
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP RH H STAB STA 560 REAR SPAR STIFFENER CRACK( RH HORIZONTAL STABILIZER REAR SPAR ATT ANGLE REPLACE IAW RI 55-00-16124 REV A )
